# SDR R61A20120003

- Difficulty date: December 29, 2011
- Submitted: January 1, 2012
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 11,588 hours, 9,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 11085163001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND STRINGER 28R CORRODED BETWEEN FRAMES 88 AND 89.  MAINTENANCE REMOVED AND REPLACED STRINGER SECTION 28R, FRAMES 88 TO 89 IAW EMB ETD 2011-170-109970 AND EMB 175 SRM 51-41-02, 51-43-04, AND 51-43-03.  STRINGER SPLICE PN MP11070-2 AND SHEAR CLIP 170-66319-001.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
